Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Big Rush's Avatar
    Big Rush is offline The Juice Man
    Join Date
    Feb 2002
    Location
    Wal-Mart
    Posts
    3,498

    Gyno without symptoms?

    My nip's aren't itchy....they don't burn either.

    My question is, "Can you develop gyno on a cycle and not realize it until it's too late because you never felt any 'symptoms'?"

    My left nip appears to be puffier than my right. I'm taking .5mg of Liquidex ED. With my current cycle, I shouldn't be having this problem, generally speaking, right?????

    My cycle is as follows (I'm in the 3rd week now):

    1-10 Sust 250mg per week
    1-10 EQ 400mg per week
    7-12 Winny 50mg ED
    13-15 Clomid
    1-15 Liquidex .5mg ED

    Please let me know your thoughts and opinions...I have Nolva on the way, just in case...I know I should've had it before hand, my mistake.

  2. #2
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Well Big I just put up a post about a "Lump" i had on my lower outter chest with no other gyno symptoms.
    when I started this cycle, I had puffy nips, with not other signs. Started taking 20mg of Nolv and within a few days no more symptoms, excpect the lump.
    EQ I hear does cause some gyno, give the liquidex some time to work, do you have any nolv? If so try adding that.
    I think y ou will be fine. Just give everything some time to work in. My Nolv took about a week to get kicked in good.

  3. #3
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    hmm liquidex is bunk?

  4. #4
    XBiker's Avatar
    XBiker is offline Retired Vet
    Join Date
    Aug 2001
    Location
    Over there.
    Posts
    1,391
    EQ always make my nips change. Not really itch or burn, but the tend to get a little larger (I have small nips) and more diamond shaped.

    Also, my nipples tend to be erect all the time, especially when I take the EQ up to high doses.

    If you're not feeling any itchy or burning sensations, it is probably just your body's normal reaction to the AAS.

    One last thing. When did you start the liquidex? While it stop the conversion of estrogen, it does nothing to the free estrogen that is already present in your system. Without the nolva, any free estrogen that is circulating is free to bind with the receptor.

  5. #5
    Big Rush's Avatar
    Big Rush is offline The Juice Man
    Join Date
    Feb 2002
    Location
    Wal-Mart
    Posts
    3,498
    Originally posted by D00fy
    hmm liquidex is bunk?
    WTF

  6. #6
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    dunno,just wondering if the liquidex is bunK

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •